# SDR DALA2014111206076

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 105,845 hours, 13,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  R & R LIGHT ASSY.
